# SDR IXXA090036O

- Difficulty date: July 30, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 74,306 hours, 18,934 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Part time: 74,306 hours, 18,934 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM WSAP WEATHER RADAR STABILIZATION INOP AND WILL NOT PAINT. THE CREW RETURNED TO WSAP WITHOUT FURTHER INCIDENT. MAINTENANCE SWAPPED FOG GYROS AND BLEW OUT WAVE GUIDES WITH NITROGEN, CLEANED ALL ELECTRICAL CONNECTIONS ON WAVE GUIDES AND ANTENNA. OPERATIONAL CHECK GOOD IAW MM 34-41-0, AND 34-21-1. AIRCRAFT WAS RETURNED TO SERVICE.
